Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Pravastatin?

I am worried about pravastatin, I was on atorvastatin before and I was having muscle aches and problems of walking on stairs to my room. pravastatin just prescribed to me by my PCP and am now concern about this medication. Could you please advise me, I do not want to be cripple.
Mon, 1 Oct 2018
Report Abuse
Radiologist 's  Response
Hi,

It may cause muscle ache.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Indu Kumar,
Radiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Pravastatin?

Hi, It may cause muscle ache. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Indu Kumar, Radiologist